| Catalog Number |
21-7095-24 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received indicating that the cadd administration set leaked.The kit was use to administer 133.8 ug pouch of blincyto with the solis vip 2120 cadd pump for a 96-hour home delivery.After more or less than 42 hours of the connection, the patient noticed that there was a leak in the 0.22 um filter.The infusion had to be prepared again due to the amount of medication that was leaked.There was no reported injury to the patient.
Additional Manufacturer Narrative
Evaluation results: one cadd administration set was returned for investigation.The sample was visually inspected at a distance of 12 to 16 inches under normal conditions of illumination.A delamination was found in at least one join of the filter within the tube.A leak was observed fleeing from the air vent of the filter.A root cause for the product problem was not established.
Additional Manufacturer Narrative
Additional information was received indicating the date of the event: (b)(6) 2019.